جهت دسترسی به کاربرگه ی زیر، از این لینک استفاده کنید. http://78.39.227.9/handle/Hannan/88212
Title: Mathematical models and bacterial communities for ammonia toxicity in mesophilic anaerobes not acclimated to high concentrations of ammonia Seyong Park , Fenghao Cui , Kyung Mo and Moonil Kim
Authors: Publishing, I W A;Science, Water
Issue Date: 2016
Publisher: 
Abstract: 
URI: 
http://78.39.227.9/handle/Hannan/88212
ISSN: 
???metadata.dc.journal.volume???: Volume 74
???metadata.dc.journal.issue???: Issue 4
???metadata.dc.journal.month???: August
Format: STARTPAGE:935
ENDPAGES:942
Appears in Collections:2016

Files in This Item:
File Description SizeFormat 
2016 WST Volume 74 Issue 4 August (17).pdf313.93 kBAdobe PDFThumbnail
Preview File    Request a copy


تمامی کاربرگه ها در کتابخانه ی دیجیتال حنان به صورت کامل محافظت می شوند.